On the geometry of and .
Portugaliae mathematica, Tome 52 (1995) no. 1, pp. 49-59
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
characterization of extreme, exposed (and smooth) points of the unit ball, space of continuous linear operators, extreme contractions
@article{PORMA_1995__52_1_47480,
author = {Scherwentke, Przemys{\l}aw},
title = {On the geometry of and .},
journal = {Portugaliae mathematica},
pages = {49--59},
year = {1995},
volume = {52},
number = {1},
zbl = {0844.47024},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1995__52_1_47480/}
}
Scherwentke, Przemysław. On the geometry of and .. Portugaliae mathematica, Tome 52 (1995) no. 1, pp. 49-59. http://geodesic.mathdoc.fr/item/PORMA_1995__52_1_47480/